Axiomatic structure of k-additive capacities

Abstract : In this paper we deal with the problem of axiomatizing the preference relations modelled through Choquet integral with respect to a $k$-additive capacity, i.e. whose Möbius transform vanishes for subsets of more than $k$ elements. Thus, $k$-additive capacities range from probability measures ($k=1$) to general capacities ($k=n$). The axiomatization is done in several steps, starting from symmetric 2-additive capacities, a case related to the Gini index, and finishing with general $k$-additive capacities. We put an emphasis on 2-additive capacities. Our axiomatization is done in the framework of social welfare, and complete previous results of Weymark, Gilboa and Ben Porath, and Gajdos.
Type de document :
Article dans une revue
Mathematical Social Sciences, Elsevier, 2005, 49 (2), pp.153-178. 〈10.1016/j.mathsocsci.2004.06.001〉
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00188165
Contributeur : Michel Grabisch <>
Soumis le : jeudi 15 novembre 2007 - 17:39:22
Dernière modification le : lundi 17 décembre 2018 - 01:25:32
Document(s) archivé(s) le : lundi 12 avril 2010 - 02:22:03

Fichiers

mss02.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Pedro Miranda, Michel Grabisch, Pedro Gil. Axiomatic structure of k-additive capacities. Mathematical Social Sciences, Elsevier, 2005, 49 (2), pp.153-178. 〈10.1016/j.mathsocsci.2004.06.001〉. 〈hal-00188165〉

Partager

Métriques

Consultations de la notice

333

Téléchargements de fichiers

164